# SDR IPXA2020041354119

- Difficulty date: April 11, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 17,255 hours, 10,447 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 2210727135
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGCRACK FOUND ON #2 ENG TR LATCH PANELR&R LATCH PANEL IAW SRM 51-40-21
